# SDR UIEA2024042600318

- Difficulty date: April 17, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 96,491 hours, 16,220 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4205401
- Part serial: K1761
- Condition: Faulted
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD PRESS SYS 1 CAUTION MSG IN FLIGHT. BOTH ENG AND DEMAND PUMP ON SYSTEM 1 INOP( R/R #1 ENG DRIVEN PUMP. REMOVED & INSPECTED ALL SYS 1 HYD FILTERS, NO CONTAMINATION OR DISCREPANCIES FOUND. ENGINE IDLE RUNS & LEAK CHECK NORMAL. REF LP 1797125 M5: R/R ADP 1, OPS AND LEAK CHK OK PER AMM 29-11-08-401. REF LP 1797125 M6: R/R #1 ENG DRIVEN PUMP IAW AMM 29-11-05. ENGINE IDLE TEST RUN AND LEAK CHECK NORMAL IAW AMM 71-00-00. THIS ACTION CLEARS DMI #206802. PLACARD REMOVED. )
